Clindamycin and amoxicillin taken together

Common Questions and Answers about Clindamycin and amoxicillin taken together

benzaclin

I know this is weird, but the taste of my discharge becomes bitter. After treatment of oral clindamycin and diflucan all my symptoms are relieved, sometimes for along time. I had read an article many yrs ago about chronic BV . I was first diagnosed with BV when I was 20, but I had no symptoms. Most of the time, doctors say they don't see any infection, but treat me any ways for BV because it does relieve my symptoms. I have been on on metrogel, 2 times a week,vaginally.
I spoke with them a few times and they felt that my sinuses needed to be taken care of and the meds for anxiety- well, I quit them and felt a bit better. Then I was off to ENT. My first thought was- what the heck is going on- I have this bad sinus infection , on meds for that for 20 days- it never goes away- was told to take celexa- (which I took at the same time as the anti-biotic)- and then started having attacks, tingling in my fingers and toes, and then I am being sent to a pyschologists?
I am now on day 17 of Clindamycin and it has done nothing, infact I am worse. The itching, irritation, and discharge are unbearable. After E-Mailing Her, (Doctor) twice and telling her this med is doing no good she asked me if I wanted to go on compound steroid cream. I'm not the Doctor why is she asking me. After reading all these posts I started crying. It sounds like there is no hope. My husband and I have had sex like 4 times in 5 months.
Beta-lactam antibiotics include methicillin and other more common antibiotics such as oxacillin, penicillin and amoxicillin. While 25% to 30% of the population is colonized with staph, approximately 1% is colonized with MRSA). The good news is that it was sensitive to most other antibiotics. It shouldn't be hard to treat. I'm not sure that all would agree that your children have to be treated....this isn't bubonic plague.
I battled BV for a year. It was awful. I think I was on antibiotics 3 or 4 times, metronidazole and clindamycin, oral and vaginal. Results were temporary, it always came back. Wish I could have a refund. And it ruined a vacation with my husband, I couldn't take alcohol with the antibiotics. Tried douching with water and vinger combined, temporary relief. Tried inserting a plain yogurt douche. Tried buying dairy tablets from overseas to insert vaginally which claimed those women became cured.
He gave the Clindamycin vaginal cream for the Strep B and I finished that a couple of weeks ago and it still has not gone away. Had a series of Blood tests done and a stool sample. Blood tests were all normal but the stool sample came back with C-diff in my intestenal track. The medications I took allowed for all the bad bacteria to grow. I was then put on Alinia medication for the C-diff which has helped a great deal and I thought the Strep B would be gone.
and there are quite a few of them but people have taken bits and peices and reposted them on there in shorter segments. The one that explains it in full is two hours long divided into 13 ten minute segments so its 1/13 then 2/13 etc all the way up to 13/13 b/c apparently you can only put 10 minutes of video on youtube at a time. Thats the lecture you want to watch, the one that starts 1 of 13. Watch it and decide for your self.
Has anyone had this before and stopped the progression through antibiotics or other means? It is all over my body and getting worse. I'm in a panic as no one in the U.S. seems to know what to do. I've read so much of the same information. I just want to know if it can truly be stopped and if dermatological procedures can help reduce the look of the atrophy and sunken spots. Without trying to sound rude, I am not looking for what it is how how it manifests. That I have l learned.
Back on 8/25, I also mentioned 2% hydrocortisone. Mine was originally prescribed for a spider bite, but I figured I'd try it. Nothing else seemed to work so I gave it a shot. It really does heal/close the cuts overnight. Like the above response noted, it may not cure the "condition", but it sure does help to lessen the uncomfortableness. There is a catch that I have been told about regarding medication with cortisone in it.
There are other medicines that may be taken by mouth for this infection, such as clindamycin (Cleocin), and there are also vaginal creams and gels. You will not be able to drink or have sex for a week. while on these meds. I know that can suck sometimes though. Your partner does not need to be treated because BV has not been proven to be a sexually transmitted infection. Some women get BV again and again. It is not clear why or how this happens.
At first I thought it was my liver because it got worse when I drank, so I got a PET scan of my liver and spleen and got blood tests and everything was normal. I also got a endoscopy and colonoscopy because I was constipated for 2 weeks and that was all normal except for chronic gastritis. My uncle is a nurse and said that the pain sounds like it could be my gallbladder, so I had a ultrasound on my gallbladder, pancreas and right kidney 2 days ago and they said everything is normal there too.
I will say that yesterday for the first time in a long time I began using the topical cream DUAC prescribed by my Dermatologist for acne. It is 1% clindamycin and 5% benzoyl peroxide, and as I write this it is forefront on my mind that this stuff may be the cause (there has to be an obvious link between my sudden reoccurrance and my recent use of this cream--yesterday). Perhaps some of the ingredients in this stuff are in something you use?
Things did not quite fit together in my head or in my heart. I was praying a lot for direction (and because I felt so bad) and I started to research what other things might be caused by my "very specific" Nucleolar pattern. God was really good to me because he started to put medical journal articles in my path that I was able to freely access and actually understand!
I HAVE ALSO BEEN HAVING PROBLEMS WITH SMELL AND TASTE, CANNOT HAVE ANY COFFEE,CHOCOLATE, JUICES, MOST FOOD HAS A FUNNY TASTE. I HAVE HAD SEVERAL SINUS INFECTIONS, AND TAKEN PLENTY OF ANTIBIOTICS. I AM VERY FRUSTRATED SINCE I CANNOT EAT, HUNGRY ALL THE TIME. WAITING ON TEST WITH HOSPITAL ON 11/12/07 NOT SURE HOW MUCH LONGER I CAN WAIT.........HELP...............
I get the feeling that they are like little paper cuts all inside, and they are excruciating when you tinkle. I have tried a steroidal cream, perscribed by my gyne, but it is messy and gooey, and I really don't like using it, because it doesn't really do much. Do you notice they get worse before or after your period? I know what you mean about feeling like, "what the hell is this?" I am in a monogomous relationship for 6 years, with the same partner, who is now my husband.
And the boy and I are both monogomous and have been together for 2 years. I have no symptoms other than the itch. And it doesn't even burn when I pee. I'm seriously at a loss, and cannot find anything online to help.
I have been using both for the past month and everything has cleared up!!! Yeah.... Both items together cost about $20. It's the best $$ I've ever spent.......
MedHelp Health Answers